# SDR 96ZZZX951

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9675R
- Make and model: Beech A36
- Aircraft serial: E2503
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 16416
- Condition: Holes Broken
- Location: Mlg
- Part time: 1,210 hours
- Component: Parkerhanfin, 4083B
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND BRAKE DISC LOOSE ON WHEEL.  FOUND ALL 3 BRAKE DISC BOLT HOLES BROKEN OUT.  WHEEL HALF BOLTS PROPERLY TORQUED.  LOOSE BRAKE DISC CAUSED DAMAGE TO LOWER TORQUE LINK AND TO BRAKE CARRIER.  SUBMITTER RECOMMENDS CLOSE INSPECTION DURING PRE-FLIGHT AND INSPECTIONS AND MAINTENANCE.
